| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.It was reported that during knee prothesis surgery the sawblade got stock, is vibrating and is getting hot.The reported event is confirmed.The manufacturers evaluation revealed that the pins at the drive shaft are worn which caused the reported event.
Event or Problem Description
It was reported that during knee prothesis surgery the sawblade got stock, is vibrating and is getting hot.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device used anyway.It was not necessary to switch the surgical technique or do a second surgery.No further information received.